# SDR 07FDEA04925

- Difficulty date: November 26, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 58,017 hours, 26,124 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON THRUST LINK RUBBING AGAINST WING O/B THRUST ANGLE, STA YN348 CENTERED THRUST LINK, CLEANED AREA AROUND ATTACHMENT PIN & BUSHING, INSPECTED   AREA OF BEARING & BUSHING IAW FEDEX  WORK CARD 54X1201ALI-P1 LUBED THRUST LINK BEARING IAW FEDEX MM 12-21-02-3, NO DISCREPANCIES NOTED
